# SDR DALA2019092705566

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER/FWD RING PAN BTW STA Y=696/715 RH SIDE AT PAX CABIN (CPAX). NRC 00369: RING PAN UPPER/FWD BTW STA Y=696/715 RH SIDE AT PAX CABIN WAS REPAIRED PER B717-200 SRM 56-20-02-2R PROCEDURE 1, REPAIR 1. (LP #1288626)
